MAUDE Adverse Event Report: JABIL CIRCUIT SINGAPORE PTE LTD BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR

JABIL CIRCUIT SINGAPORE PTE LTD BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Model Number 186-0195-AMS
Medical Device Problem Codes Use of Device Problem (1670); Low Readings (2460)
Health Effect - Clinical Code Awareness during Anaesthesia (1707)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 186-1046 186-1046 intl vista bis monitor w accy serial number: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the eeg reading was 30-50 throughout the procedure but the patient suddenly moved, sat up then lay back down which occurred within 15 seconds.The anesthetic team managed the situation promptly.There was no reported patient outcome.

Brand Name
BIS
Common Device Name
INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Manufacturer (Section D)
JABIL CIRCUIT SINGAPORE PTE LTD
16 tampines crescent
singapore 52860 4
SN  528604
Manufacturer (Section G)
JABIL CIRCUIT SINGAPORE PTE LTD
16 tampines crescent
singapore 52860 4
SN   528604
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21375039
Report Number2936999-2025-00058
Device Sequence Number19776072
Product Code OLW
UDI-Device Identifier10884521129832
UDI-Public10884521129832
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186-0195-AMS
Device Catalogue Number186-0195-AMS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date02/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES IN H11
Patient SexUnknown